# SDR SWAA2022032146786

- Difficulty date: September 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 146A750512
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BAFFLE AT STA 747 TO 767 RBL 21 WL156 R/H SIDE HAS CORROSION / BAFFLE AT STA 747-767 RBL21 WL156 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 PAR 9 REMOVED BAFFLE AND INSTALLED NEW P/N 146A7505-12 PO#762974 IAW SRM 51-40-02-0G-0; DWG 146A7500 81141U 9/22/19
